The asymptotic cones of manifolds of roughly non-negative radial curvature

Access this Article

Search this Article

Author(s)

Abstract

We prove that the asymptotic cone of every complete, connected, non-compact Riemannian manifold of roughly non-negative radial curvature exists, and it is isometric to the Euclidean cone over their Tits ideal boundaries.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 57(1), 55-68, 2005-01-01

    The Mathematical Society of Japan

References:  32

Codes

  • NII Article ID (NAID)
    10016419579
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    7226395
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top